N. Ackerman, Completeness in generalized ultrametric spaces. p-Adic Numbers Ultrametric Anal, Appl, vol.5, issue.2, pp.89-105, 2013.
DOI : 10.1134/s2070046613020015

E. F. Codd, A relational model of data for large shared data banks, Communications of the ACM, vol.13, issue.6, pp.377-387, 1970.
DOI : 10.1145/362384.362685

B. A. Davey and H. A. Priestley, Introduction to Lattices and Order, 2002.
DOI : 10.1017/CBO9780511809088

R. Freese, J. Je?ek, and J. Nation, Free lattices, 1995.
DOI : 10.1090/surv/042

G. B. Grätzer, R. Davey, B. Freese, M. Ganter, P. Greferath et al., General Lattice Theory, new appendices by the author with, 1998.

R. Hirsch, I. Hodkinson, A. K. Kurucz, and S. S5, Abstract, The Journal of Symbolic Logic, vol.34, issue.01, pp.221-234, 2002.
DOI : 10.1093/logcom/9.2.197

R. Hirsch and I. Hodkinson, Representability is not decidable for finite relation algebras, Transactions of the American Mathematical Society, vol.353, issue.04, pp.1403-1425, 2001.
DOI : 10.1090/S0002-9947-99-02264-3

A. Joyal and M. Tierney, An extension of the Galois theory of Grothendieck, Memoirs of the American Mathematical Society, vol.51, issue.309, 1984.
DOI : 10.1090/memo/0309

A. Kurucz, 15 Combining modal logics, Handbook of Modal Logic, Studies in Logic and Practical Reasoning, pp.869-924, 2007.
DOI : 10.1016/S1570-2464(07)80018-8

F. W. Lawvere, Metric spaces, generalized logic, and closed categories, Rendiconti del Seminario Matematico e Fisico di Milano (XLIII), pp.135-166, 1973.
DOI : 10.1007/BF02924844

T. Litak, S. Mikulás, and J. Hidders, Relational lattices: From databases to universal algebra, Journal of Logical and Algebraic Methods in Programming, vol.85, issue.4, 2015.
DOI : 10.1016/j.jlamp.2015.11.008

URL : http://eprints.bbk.ac.uk/13368/1/rellat-jlamp.pdf

J. B. Nation, An approach to lattice varieties of finite height, Algebra Universalis, vol.108, issue.4, pp.521-543, 1990.
DOI : 10.1007/BF01188998

S. Priess-crampe and P. Ribemboim, Equivalence relations and spherically complete ultrametric spaces, C. R. Acad. Sci. Paris, vol.320, issue.1, pp.1187-1192, 1995.

L. Santocanale, A duality for finite lattices, 2009.
URL : https://hal.archives-ouvertes.fr/hal-00432113

M. Spight and V. Tropashko, Relational lattice axioms, 2008.

V. Tropashko, Relational algebra as non-distributive lattice, 2006.